Results 1 to 2 of 2
Rapid Detox crashing
  1. #1
    goodin10shuns30 is offline New Member
    Join Date
    Mar 2012
    Posts
    2

    Default Rapid Detox crashing

    Hello, I guess from reading I was a pretty a short term user I blew perc 30s regularly for about 1yr and a half. 9 days ago I stopped I was at about 6 to 9 blues a day. I started suboxone I bought some strips and pills. I started with 3/4 once a day and each day got a little less I felt aches pains all sorts of light w/d for a few days. I got myself down to maybe a 1mg dose for the last three days it has now been a lil more then 30 hrs since my last dose and I'm mentally pretty nuts. I blew some Ativan to calm myself from freaking out at work. I'm not in alot of pain at all some aches and such but sweats chills near convulsion like bursts of body flinching now and then but allllll I can think about is it's payday it's my kids birthday and I just want to be happy with him. I'm so damn depressed and I want to talk with my family about it just so they know but can't bring myself to do so. My fiance took this jump with me and she is lathargic and such but doing decently strong. I don't know if I should just jump back on and seek professional help or if this is going to go away. All I can think is one lil blue pill can set my mind straight ...

  2. #2
    Ashleyy is offline Member
    Join Date
    Feb 2012
    Location
    Oklahoma
    Posts
    153

    Default

    goodin

    I understand your pain. It is hard to stop using. I think it is wonderful that you have the support of your fiance... and think about your child and how using can effect them.

    My family does not know anything about my problems either. Only my boyfriend and one of my closest girlfriends. It is hard to keep it all a secret. I, however, have no choice. I know deep down my mom would never forgive me for these mistakes and probably try to take my children away- even though I am on the right track... taking Suboxone from a doctor and all. I have been on Suboxone for a little over a month. It has helped tremendously with my withdraw symptoms. I am down to 2 mg, and have sat at 2 mg for over two weeks now. I am feeling stabilized now, so I am going to begin the 25% tapering.

    I wish you all the luck and encouragement I can. Your life is in your hands... and you can change your future forever at this very moment!!

    Hang in there!!
    Ashley

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22